# SDR F20181

- Difficulty date: June 18, 2004
- Submitted: June 21, 2004
- Operation: General aviation
- Aircraft: N5225G
- Make and model: Amd FALCON
- Aircraft serial: 181
- Aircraft time: 12,384 hours, 8,976 cycles
- Engine: Ge CF7002D2
- Engine time: 11,438 hours, 8,335 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Condition: Leaking
- Location: Rear Bearing
- Part time: 11,438 hours, 8,335 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y, J
- Precautionary procedure: E, A

## Discrepancy

ON FLIGHT FROM DEPARTURE AIRPORT TO UNKOWN LOCATION, PILOTS REPORTED THAT ENGINE OIL PRESSURE LIGHT FLICKERD ONCE OR TWICE THEN CAME ON STEADY.  WHEN ENGINE POWER WAS REDUCED, ENGINE SHUTDOWN ON ITS OWN. LANDED. ON INSPECTION BEFORE ENGINE REMOVAL AND REPLACEMENT FOUND NO OIL VISIBLE ON DIPSTICK AND EVIDENCE OF OIL LEAKAGE ON REAR BEARING COVER.  NO OTHER INSPECTIONS PERFORMED . ENGINE SENT TO OVERHAUL FACILITY.
